Top
20
Doctor insights on: Can Antibiotics Make You Dizzy

Share
1

1
Help! can antibiotics make you dizzy?

Help! can antibiotics make you dizzy?

Possibly: Some antibiotics can cause patients to become dizzy or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription. Always see how you feel while on any medication before you decide to operate any heavy machinery. ...Read more

Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


2

2
Could antibiotics cause dizziness?

Occasionally: Oral antibiotics may cause lightheaded sensation, but rarely vertigo(spinning). Some IV antibiotics can cause permanent damage to balance system ...Read more

4

4
I have been feeling dizzy and confused since i started an antibiotic medication for 3 weeks now, please what do I do?

I have been feeling dizzy and confused since i started an antibiotic medication for 3 weeks now, please what do I do?

Contact your doctor: The antibiotics appear to be having an affect on you. Please contact the doctor, who prescribed your antibiotics and have him stop your antibiotics or change it if still needed. You need to be seen. ...Read more

See 1 more doctor answer
5

5
Last day of antibiotics for early pneumonia. Been dizzy for a few days on and off, feel better sick wise but still dizzy. Why is this?

Last day of antibiotics for early pneumonia. Been dizzy for a few days on and off, feel better sick wise but still dizzy. Why is this?

Side effects to anti: You should contact the Dr. who prescribed to you the antibiotic you are taking. What antibiotic you are taking for pneumonia? You are on Zoloft, (sertraline) which on the pulmonary side induces:Unexplained rash, Hives. Itching, Unexplained swelling, Wheezing, Difficulty breathing or swallowing. Have you had a chest X ray ? Call back with all medications you are on, and the antibiotic. ...Read more

7

7
In the last 24 hours I took 4 500 mg ampules of Ciproflaxacin. Now I have this dizzy feeling and headache. Should I stop taking the antibiotic?

Cipro (ciprofloxacin): Cipro (ciprofloxacin) can certainly cause side effects but maybe the ailment for which you take the antibiotic is the cause for your dizziness. Dizziness has many, many causes. ...Read more

11

11
Do any antibiotics make you feel dizzy like you are walking on a boat?

Do any antibiotics make you feel dizzy like you are walking on a boat?

Even on dry land: Most medicines list dizziness as a potential side-effect but some antibiotics such as Minocycline have a greater possibility of causing dizziness. Higher concentrations of the drug affect the balancing system of the inner ear which cause the abnormal sensation. ...Read more

See 1 more doctor answer
13

13
Severe dizziness tooth infection on antibiotics scared?

Severe dizziness tooth infection on antibiotics scared?

See a dentist ASAP: Any other treatment is a temporary relief. A tooth pain won't go away without treatment and the infection may spread to your jaw, cheeks, sinus and to other areas of your head and neck. See your dentist ASAP. ...Read more

See 1 more doctor answer
14

14
Iv currently got a kidney infection and IV been on antibiotics for 2days.....im still experiencing extreme dizziness and pain. Is this normal?

Iv currently got a kidney infection and IV been on antibiotics for 2days.....im still experiencing extreme dizziness and pain. Is this normal?

Pyelonephritis: can take 7-14 days to completely resolve and it is normal to have a bit of discomfort. If your symptoms get worse or you experience fever see a doctor ASAP. Dizziness could also be a medication side effect. ...Read more

17

17
Cough 4 6 months dizzy, Faint,can't breath had steroids an antibiotics nothings helping, help me?

Cough 4 6 months dizzy, Faint,can't breath had steroids an antibiotics nothings helping, help me?

See allergist/chest: Your condition is known as cough syncope and you need to consult an allergist (if a smoker pulmonologist) to find out the cause if you current doctor can't help you. The problem is serious and I urge you not to wait any longer to get a consultation. ...Read more

18

18
I have been experiencing dizziness and ear pain for nearly 3 weeks now. On my third course of antibiotics and no improvement. Any advice?

I have been experiencing dizziness and ear pain for nearly 3 weeks now. On my third course of antibiotics and no improvement. Any advice?

Specialist: If you have taken 3 rounds of antibiotics appropriately and are still experiencing symptoms, evaluation by a specialist (ENT/Ear,Nose,Throat) would be the logical next step. ...Read more

See 1 more doctor answer
19

19
Been on antibiotic for a week, how long does it take for the dizziness and off balance to go away? No fluid found in middle ear. Just sinusitis.

Been on antibiotic for a week, how long does it take for the dizziness and off balance to go away? No fluid found in middle ear. Just sinusitis.

Imbalance : Imbalance and vertigo if due to some sort of inflammation or sinus infection can take weeks to resolve. Be sure to hydrate well during this period of recovery. If the dizziness and imbalance persist despite resolution of the sinus issues, seek additional help and evaluation. ...Read more

Dr. Dariush Saghafi
3,713 doctors shared insights

Dizziness (Definition)

Dizziness is a feeling of light headedness that includes loss of balance, vertigo, or the feeling as ...Read more